A Bernstein Polynomial Integral

被引:0
|
作者
机构
[1] BSI Problems Grp, Bonn, Germany
来源
AMERICAN MATHEMATICAL MONTHLY | 2009年 / 116卷 / 01期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:84 / 85
页数:2
相关论文
共 50 条
  • [1] Integral and non-negativity preserving Bernstein-type polynomial approximations
    Ding, J.
    Kolibal, J.
    Rhee, N. H.
    [J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2009, 86 (05) : 850 - 859
  • [2] SOME EXTENSIONS OF BERNSTEIN-TYPE INEQUALITIES FOR INTEGRAL MEAN ESTIMATION OF A POLYNOMIAL
    Laishangbam, Raju
    Singha, Nirmal kumar
    Chanam, Barchand
    [J]. MATHEMATICAL FOUNDATIONS OF COMPUTING, 2024,
  • [3] On Bernstein and Turan-type integral mean estimates for polar derivative of a polynomial
    Devi, Khangembam Babina
    Chanam, Barchand
    [J]. JOURNAL OF INEQUALITIES AND APPLICATIONS, 2024, 2024 (01):
  • [4] The Trigonometric Polynomial Like Bernstein Polynomial
    Han, Xuli
    [J]. SCIENTIFIC WORLD JOURNAL, 2014,
  • [5] BERNSTEIN POLYNOMIAL ROOTS
    CASSOUNOGUES, P
    [J]. ANNALES DE L INSTITUT FOURIER, 1986, 36 (04) : 1 - 30
  • [6] BERNSTEIN FORM OF A POLYNOMIAL
    CARGO, GT
    SHISHA, O
    [J]. JOURNAL OF RESEARCH OF THE NATIONAL BUREAU OF STANDARDS SECTION B-MATHEMATICAL SCIENCES, 1966, B 70 (01): : 79 - +
  • [7] GENERIC BERNSTEIN POLYNOMIAL
    CASSOUNOGUES, P
    [J]. ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, 1988, 58 : 103 - 123
  • [8] On the Bernstein Constants of Polynomial Approximation
    D.S. Lubinsky
    [J]. Constructive Approximation, 2007, 25 : 303 - 366
  • [9] Bernstein polynomial and discontinuous functions
    Bustamante, Jorge
    Garcia-Munoz, Miguel A.
    Quesada, Jose M.
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2014, 411 (02) : 829 - 837
  • [10] The Bernstein polynomial in one variable
    Araujo, J
    Bratten, T
    [J]. COMMUNICATIONS IN ALGEBRA, 1998, 26 (12) : 4159 - 4170